Access count of this item: 93

Files in This Item:
File Description SizeFormat 
0814-06.pdf687.84 kBAdobe PDFView/Open
Title: Periodic solutions of a singular Hamiltonian system of 2-body type(Topics Around Chaotic Dynamical Systems)
Authors: Tanaka, Kazunaga
Author's alias: 田中, 和永
Issue Date: Nov-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 814
Start page: 64
End page: 72
URI: http://hdl.handle.net/2433/83076
Appears in Collections:Topics Around Chaotic Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.